# SDR CA990707051

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) LOSS OF POWER AT TAKEOFF.  INVESTIGATION FOUND NR 6 CYLINDER HAD SEPARATED BETWEEN THE BARREL AND CYLINDER HEAD.
